| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 49-52


C. S. Ryoo
      On the twisted tangent numbers and polynomials of higher order associated with multiple twisted tangent zeta function
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2397-2403
      http://dx.doi.org/10.12988/ijma.2014.48289

Hae-Soon Ahn, Eun-Jun Yoon, Ki-Dong Bu
      Attacks on He et al.'s password-based remote user authentication scheme without smart cards
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2405-2411
      http://dx.doi.org/10.12988/ijma.2014.48290

Hae-Jung Kim, Eun-Jun Yoon
      Cryptanalysis of modified dynamic ID-based user authentication scheme resisting smart-card-theft attack
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2413-2419
      http://dx.doi.org/10.12988/ijma.2014.48291

Jaime-Eduardo Jimenez-Sarmiento, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      Poincare transformation in a Lienard system
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2421-2425
      http://dx.doi.org/10.12988/ijma.2014.48282

Sandro-Jose Berrio-Guzman, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      Nonexistence of limit cycles in Rayleigh system
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2427-2431
      http://dx.doi.org/10.12988/ijma.2014.48283

Cristian-Fabian Baron-Pertuz, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      An approximation to the Boussinesq equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2433-2437
      http://dx.doi.org/10.12988/ijma.2014.48274

E. Aailal, A. Hassouni
      The representation of natural risk statistics on the space of bounded sequences by coherent risk statistics
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2439-2443
      http://dx.doi.org/10.12988/ijma.2014.48285

Priscilla S. Macansantos
      A generalized Nadler's theorem in dislocated quasi-metric spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 49, 2445-2450
      http://dx.doi.org/10.12988/ijma.2014.49275

Juan Alberto Escamilla, Maria Guadalupe Raggi, Luis Angel Gutierrez, Fernando Hernandez
      A convergence theorem for the improper Riemann integral of Banach space-valued functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 50, 2451-2460
      http://dx.doi.org/10.12988/ijma.2014.49294

Snjezana Maksimovic, Zoran D. Mitrovic
      Remark on a couple coincidence point in cone normed spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 50, 2461-2468
      http://dx.doi.org/10.12988/ijma.2014.49293

B. Baskaran, C. Rajesh
      Some results on fixed points of asymptotically regular mappings
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 50, 2469-2474
      http://dx.doi.org/10.12988/ijma.2014.49279

A. A. Algotani, M. M. Alhamed
      Positive solutions of second order nonlinear differential equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 50, 2475-2480
      http://dx.doi.org/10.12988/ijma.2014.49288

K. Kalaivani, S. Somsundaram
      A hybrid GA-PSO approach for reliability under type II censored data using exponential distribution
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 50, 2481-2492
      http://dx.doi.org/10.12988/ijma.2014.49286

Mohd Kamalrulzaman Md Akhir, Mohamed Othman, Mohamed Suleiman, Zanariah Abdul Majid, Jumat Sulaiman, Mohana Sundaram Muthuvalu, Elvaraja Aruchuan
      QSMSOR iterative method for the solution of 2D homogeneous Helmholtz equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, 2493-2505
      http://dx.doi.org/10.12988/ijma.2014.48237

Leonard Salekhov, Elvira Chebotareva
      On a class of convolution equations in D'_+(R)
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, 2507-2512
      http://dx.doi.org/10.12988/ijma.2014.410303

Tae Ryong Park, Eunsang Kim
      A note on hypercyclicity sets
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, 2513-2518
      http://dx.doi.org/10.12988/ijma.2014.410310

Ganeshsree Selvachandran, Abdul Razak Salleh
      Local and global fuzzy implications in an intuitionistic fuzzy setting
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, 2519-2529
      http://dx.doi.org/10.12988/ijma.2014.49281

Eun-Jun Yoon
      Robust EC-PAKA protocol for wireless mobile networks
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, 2531-2537
      http://dx.doi.org/10.12988/ijma.2014.410298

Julius V. Benitez
      ACG_M^* and ACG_H^* functions
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 51, 2539-2545
      http://dx.doi.org/10.12988/ijma.2014.410302

Edilber Almanza-Vasquez, Ruben-Dario Ortiz-Ortiz, Ana-Magnolia Marin-Ramirez
      Dengue forever
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 52, 2547-2559
      http://dx.doi.org/10.12988/ijma.2014.410297

Alexander Diaz-Salgado, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      The fluid of Couette and the boundary layer
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 52, 2561-2565
      http://dx.doi.org/10.12988/ijma.2014.410323

Gwang Hui Kim
      Superstability of the difference-form equations with a cocycle related to distance measures
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 52, 2567-2576
      http://dx.doi.org/10.12988/ijma.2014.410314

Hiranmay Dasgupta, Sucharita Chakrabarti
      Touching sets and its applications
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 52, 2577-2589
      http://dx.doi.org/10.12988/ijma.2014.48262

Mohd Asrul Hery Ibrahim, Mustafa Mamat, Leong Wah June, Azfi Zaidi Sofi
      The algorithms of Broyden-CG for unconstrained optimization problems
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 52, 2591-2600
      http://dx.doi.org/10.12988/ijma.2014.49272

Samoil Malceski, Risto Malceski, Katerina Anevska
      2-semi-norms and 2*-semi-inner product
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 52, 2601-2609
      http://dx.doi.org/10.12988/ijma.2014.410322


Journals | Books | Author guidelines